EXTRA 5% OFF with coupon
Roll over or click image to zoom in

Low Dose Aspirin 300 Tabs By Life Extension

In stock
same day shipping

Order Now! We Will Ship Your Order Today, Applicable on Orders Placed Before 2PM PT, Monday-Friday

Analgesics
125197
359726443012
0.25 lb
6.00 USD 4.50 USD
List Price : Learn More
4.50 USD
  • Approximate 65,000 Health and Wellness Products

  • Customer Support: Mon - Fri, 9 AM to 6 PM PST

  • Everyday Offers and Promotions Discounts

  • Easy Returns: Don't Like it? Send it Back in 30 Days

Product Description

Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.

Product Benefits

Compare to the Active Ingredients in Bayer Low Dose Aspirin. Easy Open Cap. Low Dose Safety Coated Pain Reliever (NSAID). Temporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Ingredients

Other Ingredients: Active Ingredient (in Each tablet) Aspirin 81 mg (NSAID*) nonsteroidal anti-inflammatory drug.
Inactive Ingredients: Anhydrous lactose, black iron oxide, brown iron oxide, croscarmellose sodium, D&C yellow #10, FD&C yellow #6, hypromellose, methacrylic acid copolymer, microcrystalline cellulose, mineral oil, polysorbate 80, potassium hydroxide, pregelatinized starch, propylene glycol, purified water, shellac, silicon dioxide, simethocine, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, streaic acid, talc, titanium dioxide, triethyl citrate, yellow iron oxide.


Suggestions

Compare to the Active Ingredients in Bayer Low Dose Aspirin. Easy Open Cap. Low Dose Safety Coated Pain Reliever (NSAID). Temporarily relieves minor aches and pains. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Special Note

Allergy alerts: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock

Warnings

Reye's syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirn. Alcohol warning: If you generally consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding. Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.

Disclaimers:

1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product

3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More

Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
J
Juan Molano (Lancaster, US)
Great Value

I was looking for a similar product at my local Walmart when I searched on the HerbsPro website and found what I was looking for at a lower price.

You have successfully subscribed!